Zeros of Strongly Annular Functions.

D.D. Bonar; K.F. Barth; F.W. Carrol

Mathematische Zeitschrift (1975)

  • Volume: 144, page 175-180
  • ISSN: 0025-5874; 1432-1823

How to cite


Bonar, D.D., Barth, K.F., and Carrol, F.W.. "Zeros of Strongly Annular Functions.." Mathematische Zeitschrift 144 (1975): 175-180. <>.

author = {Bonar, D.D., Barth, K.F., Carrol, F.W.},
journal = {Mathematische Zeitschrift},
pages = {175-180},
title = {Zeros of Strongly Annular Functions.},
url = {},
volume = {144},
year = {1975},

AU - Bonar, D.D.
AU - Barth, K.F.
AU - Carrol, F.W.
TI - Zeros of Strongly Annular Functions.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 175
EP - 180
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.